| Model Number |
6570-0-232 |
| Medical Device Problem Code |
Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Distributor reported that outer packaging marking indicated 32/+4 (6570-0-232) as did the inner packaging, however a 32/-4 (6570-0-032) was packaged.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been 3 other events for the lot referenced.The following devices were also listed in this report: delta v-40 ceramic head 32/-4; cat#: 6570-0-032; lot#: unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not returned.
Event or Problem Description
Additional Manufacturer Narrative
The following devices were also listed in this report: delta v-40 ceramic head 32/-4; cat# 6570-0-032; lot# 89648802.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding product mix involving a ceramic head was reported.The event was confirmed by review of the photographs provided.Method & results: product evaluation and results: the outer box of the device shows catalog number 6570-0-232, lot 89546202 on the label and also shows that the device was intended to be a 32mm head with a nk lnth of +4mm.A photo showing that the device packaged bears the marking 32mm -4.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been 8 other similar events for the lot referenced.Conclusions: the reported product mix was confirmed.Nc was raised to further address this event.